# SDR AALA202405096420

- Difficulty date: May 2, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 24,692 hours, 11,530 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757032200200
- Part serial: A18153
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LEFT-HAND FLAP INTERCONNECTING STRUT AFT HAS CORROSION VISIBLE THROUGH LOWER INSPECTION HOLE. REMOVED AND REPLACED LEFT-HAND FLAP INTERCONNECTING STRUT PER AMM 27-51-44-400-001-A.
